# SDR ASAA2024031848467

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,105 hours, 17,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY L-2 DOOR MISING. GROUNDED - YES. INSTALLED L2 DOOR EXIT LIGHT PER AMM 33-51-01 OPS CHECK NORMAL SPMC PATRICO NOTIFIED.
